# SDR DXTA2018010100518

- Difficulty date: January 31, 2018
- Submitted: February 8, 2018
- Operation: Air carrier
- Aircraft: N368QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800073
- Aircraft time: 10,744 hours, 7,097 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: MS279945
- Condition: Faulty
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 12,000 FEET, NOSE DOOR OPEN L CAS MESSAGE ILLUMINATED.  AFTER COMPLETING CHECKLIST AND RETURNING TO LAND, BOTH CREW MEMBERS VERIFIED NOSE DOOR LATCHES WERE SECURE. SUPPLEMENTAL INFORMATION: REPLACED AND RIGGED LEFT NOSE DOOR LATCH SWITCHES SN001 AND SN005 IAW CE680 MM CHAPTER 52-20-01 AND 52-20-00. OPERATIONAL CHECK GOOD.
